Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Spotting after medical abortion. When will the regular period starts?

hi doc , i had medical abortion last april 20 for 5 weeks pregnant and im bleeding for just 12 hours after i took the medicine i saw little clot and all the symptoms that i felt before are all gone from that time i had only spotting till now when can i get my regular period again after medical abortion? i used to have a period every 13 of the month before i got pregnant. I ll never go to the doctor since abortion is prohibited in this country whre im staying..Thanks for the advice!
Asked On : Sun, 13 May 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response

Thanks for writing to us.
Since you had only a mild bleeding after the medical abortion, the first thing you need to know is whether the abortion is complete or not. For that, you need to have an ultrasound scan to know your present status.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor